# SDR SWIA2019110546700

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 33,689 hours, 29,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDOW SIDE POST - LOWER AFT FITTING (CLIP) CRACKED.  (C-CHECK) RO: 11/04/2019  REPLACED RH WINDOW SIDE POST LOWER AFT FITTING. COMPLIED WITH M-337.
